Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
.pink.barbie.

LADIES PLEASE HELP ME PLEASE

Recommended Posts

Okay Girls,

So last night my boyfriend and I were doing the deed and afterwards I noticed that the condom had slipped off. Anyways...Im not on birthcontrol but I am taking Accutane (I live in Canada we don't have Ipledge) and I want to go and get the Morning After Pill (I hate kids I dont want one, let alone one that has been severely disformed by Accutane) but I'm just wondering a couple things:

1. Will it make me break out?

2. Will it interact with the Accutane?

Please let me know! Thanks guys!

Share this post


Link to post
Share on other sites

1. I don't know

2. No, it shouldn't do

Why are you worried about it possibly giving you a little breakout anyway? Would you rather have a kid than a breakout? :|

Share this post


Link to post
Share on other sites
Okay Girls,

So last night my boyfriend and I were doing the deed and afterwards I noticed that the condom had slipped off. Anyways...Im not on birthcontrol but I am taking Accutane (I live in Canada we don't have Ipledge) and I want to go and get the Morning After Pill (I hate kids I dont want one, let alone one that has been severely disformed by Accutane) but I'm just wondering a couple things:

1. Will it make me break out?

2. Will it interact with the Accutane?

Please let me know! Thanks guys!

It is very possible that it would make you break out, but, would it really matter? I mean, would you decide to give birth to a deformed child so that you could avoid a break out? I know people have been put off by my stance on birth control while on accutane on these boards - but this is exactly the kind of irresponsible behavior I'm talking about. Who cares if you don't have ipledge in Canada? If you know that accutane can cause these potential birth defects, why aren't you on birth control? Hell, if you're having sex and you don't want kids, you should be on birth conrtol even without the accutane. Morning after pills and abortions should never be used as a form of birth control. Period. Be responsible, Barbie chick.

Share this post


Link to post
Share on other sites

I took it and just had alot of nausea. But not as much as I had when I was PREGNANT. (Which will ALSO wreck havoc on your skin.) And SO WHAT if your skin breaks out for a few days. You're already on ACCUTANE, so obviously you're no stranger to pimples. Get over it and either 1. Keep your panties up! OR 2. Get on the pill.

Share this post


Link to post
Share on other sites

i urgently need help!

i am currently on accutane, i have mild persistant acne and have paid to go on it privately...i am in month 2, skin was perfect within the first week but now i have had a breakout, i got a nasty cyst(or thats what i think it is?) on my cheek, i have never had a cyst before so im not sure but it was very sore and deep rooted, no head or anything. i have squeezed it and its left like an open wound, it looks like i have been stabbed!..i have been given some antibacterial cream from the doctors (nothing to do with dermatologist and accutane) just my regular gp and she said it wont scar, i am young and my skin will heal itself...i dnt think shes right though cus it looks so bad...is there anything i can do to minimise the risk of scarring and speed up healing? im so worried that it will leave like a gash in my face...any help would be REALLY appreciated...thanks!

Share this post


Link to post
Share on other sites

Alana,

First off - you've posted on a thread with a completely different topic. If you want some answers, you may want to start a new topic. Secondly, what do you mean you've paid to go on accutane privately? Are you not being monitored by a dermatologist? As for the wound, don't pick at your face, Accutane makes your skin very sensitive and fragile...it may scar, it may not.

Share this post


Link to post
Share on other sites

jesus christ what the hell are u on the internet for, get down to the god damn pharmacy and get some morning after pills. Its someones potential life ur f-ing up as well as ur own and ur bf's.

Share this post


Link to post
Share on other sites
jesus christ what the hell are u on the internet for, get down to the god damn pharmacy and get some morning after pills. Its someones potential life ur f-ing up as well as ur own and ur bf's.

Hear hear! What's with all the irresponsibility while on accutane - hell, even these girls who aren't on accutane? Holy Geez...I just can't get over it.

Share this post


Link to post
Share on other sites
Okay Girls,

So last night my boyfriend and I were doing the deed and afterwards I noticed that the condom had slipped off. Anyways...Im not on birthcontrol but I am taking Accutane (I live in Canada we don't have Ipledge) and I want to go and get the Morning After Pill (I hate kids I dont want one, let alone one that has been severely disformed by Accutane) but I'm just wondering a couple things:

1. Will it make me break out?

2. Will it interact with the Accutane?

Please let me know! Thanks guys!

It is very possible that it would make you break out, but, would it really matter? I mean, would you decide to give birth to a deformed child so that you could avoid a break out? I know people have been put off by my stance on birth control while on accutane on these boards - but this is exactly the kind of irresponsible behavior I'm talking about. Who cares if you don't have ipledge in Canada? If you know that accutane can cause these potential birth defects, why aren't you on birth control? Hell, if you're having sex and you don't want kids, you should be on birth conrtol even without the accutane. Morning after pills and abortions should never be used as a form of birth control. Period. Be responsible, Barbie chick.

Nice to hear someone has there head on straight kellyanne1284 lol geez

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×